# SDR COMA0660130

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 17,101 hours, 14,654 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Departed
- Location: Rt Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FLIGHT 5028 - DURING LANDING AT ALB THE RIGHT ENGINE UPPER COWL DEPARTED.  REPLACED THE RIGHT ENGINE UPPER HALF SHELL COWLING.
